# SDR F3LA200800558

- Difficulty date: August 16, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 15,487 hours, 7,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Part number: D5348015800700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSP NOTED L2 AFT GIRT BAR BLANKING PLATE HAS CORROSION.  MAINT REMOVED AND REPLACED BLANKING PLATE WITH NEW ONE FROM STOCK AND INSTALLED ON TASK CARD C5341032.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
